| Model Number |
500004500500 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/11/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini, the system displayed a drawer's offline message.The user unplugged the power cable, waited five minutes, and then reconnected it.After the restart, the patient list and patient profiles appeared blank and were unavailable on the system.The customer stated that this malfunction caused a delay in dispensing medication to patients.However, there were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6) was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 14-may-2021 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, a technical support specialist (tss) remotely accessed the system and confirmed that the patient data was repopulated successfully.The user was then able to dispense medication without any issues, and normal drawer operation and patient information access were restored.The system functioned as intended after the technical support specialist investigated the device.